Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 65, NWS Birmingham, AL

June 8, 20145 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 8, 2014, 12:05 AM CDT for 5 counties in Alabama. It was in force for 40 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2014, 12:05 AM CDT (05:05 UTC)
Expired
Jun 8, 2014, 12:45 AM CDT
In force
40 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Clay County, AL, Coosa County, AL, Elmore County, AL, Randolph County, AL, Tallapoosa County, AL

The radar

The Maxwell AFB radar (KMXX), 37 km from the middle of the area, began a volume at 05:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 12:06 AM CDTTSTM WND DMGNne Highway 9 And Highw, ALTREES AND POWER LINES WERE BLOWN DOWN.
Jun 8, 12:25 AM CDTTSTM WND DMGAlexander City, ALNUMEROUS TREES DOWN ACROSS TALLAPOOSA COUNTY.
Jun 8, 12:30 AM CDTTSTM WND DMG3 S Wedowee, ALNUMEROUS TREES DOWN IN SOUTHERN PORTIONS OF RANDOLPH COUNTY.
Jun 8, 12:30 AM CDTTSTM WND DMG3 S Wedowee, ALTREES WERE BLOWN DOWN ACROSS THE SOUTHERN END OF THE COUNTY.
Jun 8, 12:30 AM CDTTSTM WND DMGStill Waters Resort, ALDAMAGE TO LARGE BOATHOUSE, BOAT, AND SOME TREES.
Jun 8, 12:36 AM CDTTSTM WND DMGMartin Dam, ALA LARGE TREE WAS BLOWN DOWN AND BLOCKING THE ROADWAY ON MARTIN DAM ROAD AND GOLD MINE ROAD.
Jun 8, 12:36 AM CDTTSTM WND DMGMartin Dam, ALA LRAGE TREE WAS BLOWN DOWN AND BLOCKING THE ROADWAY ON MARTIN DAM ROAD AND GOLD MINE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 5.1 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2154 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2154 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1151 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

761 
WUUS54 KBMX 080505
SVRBMX
ALC027-037-051-111-123-080545-
/O.NEW.KBMX.SV.W.0065.140608T0505Z-140608T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1205 AM CDT SUN JUN 8 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
  SOUTHEASTERN COOSA COUNTY IN EAST CENTRAL ALABAMA...
  NORTHEASTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
  SOUTHERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
  TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 1245 AM CDT

* AT 1201 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  LINEVILLE TO 7 MILES NORTHWEST OF GOLDVILLE TO KELLYTON TO HIGHWAY
  9 AND HIGHWAY 22 TO NIXBURG...AND MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ALEXANDER CITY...LAKE WEDOWEE...DADEVILLE...CAMP HILL...ROANOKE...
  HILLABEE CREEK...GOLDVILLE AND WIND CREEK STATE PARK.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3311 8559 3273 8560 3271 8561 3271 8567
      3270 8570 3260 8570 3258 8571 3258 8579
      3251 8580 3275 8622 3307 8598 3342 8576
      3313 8523 3311 8523
TIME...MOT...LOC 0505Z 302DEG 36KT 3328 8571 3314 8581
          3299 8592 3286 8601 3278 8609

$$

05/MA
2 follow-up statements
830 
WWUS54 KBMX 080521
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1221 AM CDT SUN JUN 8 2014

ALC027-037-051-111-123-080545-
/O.CON.KBMX.SV.W.0065.000000T0000Z-140608T0545Z/
CLAY AL-COOSA AL-ELMORE AL-RANDOLPH AL-TALLAPOOSA AL-
1221 AM CDT SUN JUN 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR TALLAPOOSA...
SOUTHERN RANDOLPH...NORTHEASTERN ELMORE...SOUTHEASTERN COOSA AND
SOUTHEASTERN CLAY COUNTIES UNTIL 1245 AM CDT...

AT 1219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MALONE TO 6 MILES SOUTHWEST OF SPARKLING SPRINGS TO JACKSONS GAP
TO STILL WATERS RESORT TO ECLECTIC...MOVING SOUTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  DADEVILLE...CAMP HILL...ROANOKE...CORINTH...WADLEY...STILL WATERS
  RESORT...MARTIN DAM...KENT...CRYSTAL LAKE AND TALLAPOOSA CITY.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3311 8523 3311 8559 3273 8560 3271 8561
      3271 8567 3270 8570 3258 8571 3258 8579
      3251 8580 3275 8622 3287 8604 3314 8579
      3340 8573 3313 8523
TIME...MOT...LOC 0521Z 302DEG 36KT 3322 8556 3305 8565
          3290 8576 3277 8585 3268 8604

$$

05/MA
214 
WWUS54 KBMX 080532
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1232 AM CDT SUN JUN 8 2014

ALC037-080541-
/O.CAN.KBMX.SV.W.0065.000000T0000Z-140608T0545Z/
COOSA AL-
1232 AM CDT SUN JUN 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COOSA COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3311 8523 3311 8559 3273 8560 3271 8561
      3271 8567 3270 8570 3258 8571 3258 8579
      3251 8580 3271 8614 3276 8607 3276 8601
      3280 8601 3312 8574 3336 8565 3313 8523
TIME...MOT...LOC 0531Z 302DEG 35KT 3318 8547 3301 8556
          3286 8568 3273 8577 3264 8596

$$

ALC027-051-111-123-080545-
/O.CON.KBMX.SV.W.0065.000000T0000Z-140608T0545Z/
CLAY AL-ELMORE AL-RANDOLPH AL-TALLAPOOSA AL-
1232 AM CDT SUN JUN 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR TALLAPOOSA...
SOUTHERN RANDOLPH...NORTHEASTERN ELMORE AND SOUTHEASTERN CLAY
COUNTIES UNTIL 1245 AM CDT...

AT 1229 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CORINTH TO TRAMMEL CROSSROADS TO DADEVILLE TO STILL WATERS
RESORT TO KENT...MOVING SOUTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  CAMP HILL...ROANOKE...CRYSTAL LAKE...TALLAPOOSA CITY...ROCK
  STAND...DICKERT...YATES DAM...ROANOKE MUNICIPAL AIRPORT...REELTOWN
  AND ROCK MILLS.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3311 8523 3311 8559 3273 8560 3271 8561
      3271 8567 3270 8570 3258 8571 3258 8579
      3251 8580 3271 8614 3276 8607 3276 8601
      3280 8601 3312 8574 3336 8565 3313 8523
TIME...MOT...LOC 0531Z 302DEG 35KT 3318 8547 3301 8556
          3286 8568 3273 8577 3264 8596

$$

05/MA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:31 PM CDT, 5 hours 34 minutes earlier.

Area forecast discussion, Jun 7, 6:31 PM CDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
631 PM CDT SAT JUN 7 2014

.UPDATE...
FOR 00Z AVIATION.

&&

.DISCUSSION...

THERE APPEARS TO BE AN SLIGHT INCREASE IN THE LIKELIHOOD OF A
SEVERE STORM OR TWO THIS EVENING. THE MAIN SURFACE TROUGH WE HAVE
BEEN DEALING WITH THE PAST SEVERAL DAYS PUSHED SOUTH AND WEST LAST
NIGHT. BUT THE VISIBLE SATELLITE IMAGERY INDICATES THIS BOUNDARY
HAS PUSHED BACK TO THE EAST...WHILE NUMEROUS SMALLER SCALE
BOUNDARIES ARE AROUND. THE LATEST SPC RAP ANALYSIS INDICATES THE SURFACE
BASED CAPES INCREASING INTO THE 3000-3500 RANGE ACROSS WEST
ALABAMA WEST OF THIS SURFACE TROUGH AN. ADDITIONALLY...BULK SHEAR
VALUES ARE THE LARGEST NORTH WHERE A MID LEVEL DISTURBANCE IS
ROTATING EASTWARD NEAR THE MISSISSIPPI AND TENNESSEE STATE LINE
AND MID LEVEL LAPSE RATES INCREASE. THIS ACTIVITY SHOULD BECOME MORE
ORGANIZED SHORTLY AND SEVERE STORMS HAVE BEEN REPORTED. AS THE
EVENING PROGRESSES...CORFIDI VECTORS INDICATE A POTENTIAL EAST
SOUTHEAST PROPAGATION IF SOME ORGANIZATION CAN MAKE IT INTO
ALABAMA. A SECONDARY BOUNDARY WAS LOCATED BACK INTO
ARKANSAS...WHICH IMPACT IS YET TO BE DETERMINED.

THEREFORE...ADDED SEVERAL COUNTIES INTO A LOWER CONFIDENCE SEVERE
FOR TONIGHT...MAINLY THROUGH MIDNIGHT. THIS AREA GENERALLY IS WEST
OF A LINE FROM MONTGOMERY TO ONEONTA. THE STORMS SOUTH OF
INTERSTATE 20 SHOULD BE ISOLATED IN NATURE...WHERE STORMS NORTH
HAVE THE POTENTIAL OF BECOME A BIT MORE ORGANIZED. THE MAIN
THREATS REMAIN DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND
HEAVY RAIN. INSTABILITY DECREASES EASTWARD AND THEREFORE
CONFIDENCE IS A BIT LESS THAT ANYTHING WILL BE SUSTAINED
THERE...BUT CERTAINLY A STRONG STORM WOULD BE POSSIBLE.

STAY TUNED FOR UPDATES.

75

&&

.AVIATION...
00Z TAF DISCUSSION.

VERY LOW CONFIDENCE FORECAST FOR THIS PERIOD. TO START...THE
ATMOSPHERE LOOKS AS THOUGH IT IS NOW PRIME FOR CONVECTIVE
DEVELOPMENT...WITH ISOLATED THUNDERSTORMS BEGINNING TO FORM OVER
NORTHERN ALABAMA. MEANWHILE...AND AREA OF THUNDERSTORMS IN
NORTHERN MISSISSIPPI AND WESTERN TENNESSEE WILL LIKELY PUSH TO THE
EAST SOUTHEAST OVER THE NEXT SEVERAL HOURS. FORECAST MODELS ARE
SUGGESTING THAT FURTHER DEVELOPMENT TO THE SOUTH WILL BEGIN TO
AFFECT THE WESTERN TAF TERMINALS BEGINNING SHORTLY AFTER 01Z AND
THEN CONTINUE EASTWARD. DUE TO THE LOW CONFIDENCE...HAVE OPTED TO
ONLY MENTION VCTS FOR TERMINALS ALONG AND WEST OF THE INTERSTATE
65 CORRIDOR. AS THE DEVELOPMENT CONTINUES...AMENDMENTS MAY BECOME
NECESSARY. ANY ACTIVITY THAT DOES MOVE INTO THE TERMINALS WILL
DISSIPATE BY 06Z. THIS WILL LEAVE PREVAILING VFR CONDITIONS AT
MOST LOCATIONS...WITH THE EXCEPTION BEING TOI...WHERE THE LOCAL
FOG DEVELOPMENT APPEARS LIKELY. ADDITIONALLY...ANY LOCATION THAT
EXPERIENCES HEAVY RAINFALL WILL HAVE THE POSSIBILITY FOR FOG
TOMORROW MORNING.

73

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     70  89  68  89  69 /  40  50  30  30  30
ANNISTON    71  88  69  88  70 /  40  50  20  30  20
BIRMINGHAM  72  89  71  89  72 /  40  50  20  30  30
TUSCALOOSA  72  91  72  90  72 /  40  50  20  30  30
CALERA      72  90  71  89  71 /  40  50  20  30  20
AUBURN      71  87  70  88  70 /  30  50  20  30  20
MONTGOMERY  73  91  72  92  71 /  30  50  20  30  20
TROY        72  92  71  91  70 /  30  50  20  30  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 8, 12:01 AM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1201 AM CDT SUN JUN 8 2014

ALZ011>015-017>050-090515-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1201 AM CDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH 3 AM. DAMAGING
WINDS...LARGE HAIL...AND LOCALLY HEAVY RAIN WILL BE THE MAIN
THREATS. BEST CHANCES FOR THIS THUNDERSTORM DEVELOPMENT WILL BE
SOUTH OF A LINE FROM MARION TO HEFLIN. THESE STORMS WILL SLOWLY WEAKEN
THROUGH 3 AM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SEVERE STORMS WILL BE POSSIBLE AGAIN ACROSS ALL OF CENTRAL ALABAMA
ON SUNDAY AFTERNOON AND EVENING WITH BEST CHANCES BETWEEN 2 AND
MIDNIGHT. DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAIN WILL
BE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS EVENING AND THEN AGAIN ON SUNDAY AFTERNOON AND
EVENING.

In the hours before

Special weather statement, Jun 7, 11:18 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1118 PM CDT SAT JUN 7 2014

ALZ027-028-035-036-080500-
CHILTON AL-CLAY AL-COOSA AL-TALLADEGA AL-
1118 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA...NORTHERN COOSA...CLAY
AND EASTERN CHILTON COUNTIES UNTIL MIDNIGHT CDT...

AT 1118 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LINCOLN TO CHILDERSBURG TO
CALERA...AND MOVING SOUTHEAST AT 55 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  TALLADEGA...
  TALLADEGA SPRINGS...
  SYLACAUGA...
  CLANTON...
  STEWARTVILLE...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3310 8594 3273 8663 3304 8688 3307 8683
      3307 8662 3302 8656 3303 8652 3309 8651
      3312 8646 3318 8651 3320 8646 3328 8643
      3330 8636 3350 8629 3349 8624 3355 8618
      3359 8622 3359 8619 3362 8620 3336 8565
TIME...MOT...LOC 0418Z 304DEG 46KT 3351 8609 3328 8624
          3302 8669

75
Local storm report, Jun 7, 11:25 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1125 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     TSTM WND DMG     BIRMINGHAM              33.53N 86.80W
06/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            SEVERAL TREES WERE BLOWN DOWN IN BIRMINGHAM AND MORE
            THROUGHOUT THE COUNTY.

&&

LINHARES
Local storm report, Jun 7, 11:26 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1126 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     COLUMBIANA              33.18N 86.60W
06/07/2014                   SHELBY             AL   PUBLIC

            TREES WERE BLOWN DOWN IN COLUMBIANA.

&&

LINHARES
Local storm report, Jun 7, 11:31 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1131 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     TSTM WND DMG     3 W MILLPORT            33.56N 88.13W
06/07/2014                   LAMAR              AL   EMERGENCY MNGR

            TREES BLOWN DOWN ALONG HIGHWAY 96 WEST OF MILLPORT.

&&

LINHARES
Local storm report, Jun 7, 11:34 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1134 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     TSTM WND DMG     MILLPORT                33.56N 88.08W
06/07/2014                   LAMAR              AL   EMERGENCY MNGR

            TREES BLOWN DOWN ALONG HIGHWAY 96 NEAR MILLPORT.

&&

LINHARES
Local storm report, Jun 7, 11:35 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1135 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND DMG     BLACK POND              34.07N 87.37W
06/07/2014                   WINSTON            AL   911 CALL CENTER

            TREES DOWN IN THE BLACK POND COMMUNITY ALONG HIGHWAY 195.

0812 PM     HAIL             SHOTTSVILLE             34.26N 88.13W
06/07/2014  E1.00 INCH       MARION             AL   EMERGENCY MNGR

0842 PM     TSTM WND DMG     CURRY                   33.96N 87.21W
06/07/2014                   WALKER             AL   EMERGENCY MNGR

            TREES WERE BLOWN DOWN IN AND NEAR CURRY.

0849 PM     HAIL             HALEYVILLE              34.24N 87.62W
06/07/2014  E0.50 INCH       WINSTON            AL   CO-OP OBSERVER

0921 PM     TSTM WND DMG     MILLPORT                33.56N 88.08W
06/07/2014                   LAMAR              AL   EMERGENCY MNGR

            TREES BLOWN DOWN ALONG HIGHWAY 96 NEAR MILLPORT.

0924 PM     TSTM WND DMG     KENNEDY                 33.58N 87.99W
06/07/2014                   LAMAR              AL   EMERGENCY MNGR

            TREES AND POWER LINES WERE BLOWN DOWN NEAR KENNEDY.

0942 PM     TSTM WND DMG     TOWNLEY                 33.83N 87.43W
06/07/2014                   WALKER             AL   EMERGENCY MNGR

            TREES WERE BLOWN DOWN IN AND AROUND TOWNLEY.

1039 PM     TSTM WND DMG     LEGION FIELD            33.51N 86.84W
06/07/2014                   JEFFERSON          AL   TRAINED SPOTTER

            A LARGE TREE BLOWN DOWN ONTO A HOME NEAR LEGION FIELD.

1042 PM     TSTM WND DMG     BIRMINGHAM              33.53N 86.80W
06/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            SEVERAL TREES WERE BLOWN DOWN IN BIRMINGHAM AND MORE
            THROUGHOUT THE COUNTY.

1100 PM     HAIL             FOSTERS                 33.09N 87.69W
06/07/2014  E0.75 INCH       TUSCALOOSA         AL   PUBLIC

1120 PM     TSTM WND DMG     COLUMBIANA              33.18N 86.60W
06/07/2014                   SHELBY             AL   PUBLIC

            TREES WERE BLOWN DOWN IN COLUMBIANA.

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:16 PM CDTSpecial Weather StatementBMXWinston44 min
Jun 7, 7:40 PM CDTSevere Thunderstorm WarningBMXWinston50 min
Jun 7, 8:06 PM CDTSevere Thunderstorm WarningBMXMarion, Winston54 min
Jun 7, 8:27 PM CDTSevere Thunderstorm WarningBMXWalker, Winston27 min
Jun 7, 8:52 PM CDTSevere Thunderstorm WarningBMXLamar, Marion, Winston53 min
Jun 7, 9:05 PM CDTSevere Thunderstorm WarningBMXWalker, Winston55 min
Jun 7, 9:21 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar54 min
Jun 7, 9:55 PM CDTSpecial Weather StatementBMXBlount, Etowah, St. Clair65 min
Jun 7, 9:57 PM CDTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Walker, Winston3 hr
Jun 7, 9:59 PM CDTSpecial Weather StatementBMXJefferson, Walker46 min
Jun 7, 10:04 PM CDTSpecial Weather StatementBMXPerry41 min
Jun 7, 10:08 PM CDTSevere Thunderstorm WarningBMXJefferson67 min
Jun 7, 10:45 PM CDTSpecial Weather StatementBMXBibb, Shelby, Tuscaloosa45 min
Jun 7, 10:48 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby42 min
Jun 7, 10:55 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne50 min
Jun 7, 11:09 PM CDTSpecial Weather StatementBMXClay, Talladega51 min
Jun 7, 11:14 PM CDTSpecial Weather StatementBMXBibb46 min
Jun 7, 11:18 PM CDTSpecial Weather StatementBMXChilton, Clay, Talladega42 min
Jun 7, 11:28 PM CDTSevere Thunderstorm WarningBMXClay, Coosa, Talladega, Tallapoosa47 min
Jun 8, 12:08 AM CDTSpecial Weather StatementBMXChilton52 min
Jun 8, 12:24 AM CDTSevere Thunderstorm WarningBMXElmore36 min
Jun 8, 12:38 AM CDTSpecial Weather StatementBMXChambers, Lee52 min
Jun 8, 12:53 AM CDTSpecial Weather StatementBMXMacon, Montgomery52 min
Jun 8, 1:05 PM CDTSevere Thunderstorm WarningBMXPickens25 min
Jun 8, 1:28 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Tuscaloosa32 min
Jun 8, 1:53 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens37 min
Jun 8, 2:16 PM CDTSevere Thunderstorm WarningBMXHale, Tuscaloosa29 min
Jun 8, 2:35 PM CDTSpecial Weather StatementBMXBarbour55 min
Jun 8, 2:47 PM CDTSpecial Weather StatementBMXBibb28 min
Jun 8, 3:23 PM CDTSpecial Weather StatementBMXBibb37 min
Jun 8, 3:26 PM CDTSpecial Weather StatementBMXPerry34 min
Jun 8, 3:57 PM CDTSpecial Weather StatementBMXPerry63 min
Jun 8, 3:59 PM CDTSpecial Weather StatementBMXChilton61 min
Jun 8, 4:09 PM CDTSpecial Weather StatementBMXPike66 min
Jun 8, 4:17 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Perry43 min
Jun 8, 5:02 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes58 min
Jun 8, 5:21 PM CDTSevere Thunderstorm WarningBMXBullock, Macon54 min
Jun 8, 6:07 PM CDTSpecial Weather StatementBMXTalladega53 min
Jun 8, 6:36 PM CDTSpecial Weather StatementBMXCoosa39 min
Jun 8, 6:40 PM CDTSpecial Weather StatementBMXDallas50 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.